# SDR DALA2016041903108

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 1292 AT FWD GALLEY AREA ON FRAME 16.  REPLACED FLOORBEAM 1292 LOCATED AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWGS D531 10900 AND D531 12812.
